How to avoid a brain freeze and get a better quality of life

Health experts are warning of a brain-freeze phenomenon known as the “Cleveland effect” as it affects a majority of Americans.

The Cleveland Clinic recently reported it had seen a surge in patients complaining of symptoms after taking the antidepressant citalopram.

“I was in a coma for three weeks, and my brain was just blank,” one of those patients said in an interview with ABC News.

“My brain felt like a blank slate.”

The Cleveland Effect is a phenomenon caused by the increased number of serotonin receptors in the brain, and is thought to be linked to depression, anxiety and even Parkinson’s disease.

The symptoms are often accompanied by loss of control, hallucinations and memory loss.

The Mayo Clinic and University of Michigan researchers, however, believe the phenomenon is not caused by a neurological condition but is a result of a chemical imbalance in the human brain that may result in a brain disconnection.

“People with Cushing’s disease tend to have a high number of receptors in their brain, which is linked to the ability to think,” said David Krieger, a neurologist at the Mayo Clinic in Rochester, Minn.

“They have fewer serotonin receptors and therefore fewer serotonin, so they’re more susceptible to the effects of this drug.”

But if you do have Cushings disease, it’s important to know that you should seek immediate medical attention and avoid the “dizziness, fatigue and other symptoms” that can result from the drug.

The drugs Citalopron and Paxil can cause “a rapid and drastic decrease in serotonin levels, which can lead to severe depression,” said Dr. Krieg.

The CDC recently reported that the number of Cushing patients has doubled since the drug was introduced in 2013.

The first symptoms of the syndrome include “a persistent, severe and persistent lack of interest in social interactions,” which can last for months, according to Dr. Joseph Marzano, director of the National Center for Chronic Disease Prevention and Health Promotion.

The syndrome can be triggered by a number of different drugs, including citalocorticosteroids and the antipsychotic medication Zoloft.

“It’s not a case of an ‘epidemic’ — it’s not something that has to be stopped,” Dr. Marzato said.

“These symptoms are not limited to the symptoms of CFS or CFS sufferers.”

The Mayo-based researchers found that about 40 per cent of CSu sufferers who were treated for Cushing also had symptoms of a similar condition, but were treated with different drugs.

This suggests that, in general, people with CFS tend to respond to treatment with the most common of the common treatments.

“We’ve got a very broad spectrum of the disorder, and the people who have it have a lot of different symptoms,” Dr Kriegh said.

And they’re not necessarily responding to all the treatments that are available.

“If you look at the literature, they have a wide range of the most effective therapies,” Dr Marzamo said.

Dr. Robert Lichtman, a professor of psychiatry at the University of Southern California, says that the symptoms are very different from those of other chronic illnesses.

“This is a really different syndrome than anything else, but it doesn’t mean that they’re the same thing,” Dr Lichtmans said.

In CSu, the symptoms may include: fatigue, anxiety, sleeplessness, nightmares and confusion.

They also can include: difficulty concentrating, difficulty thinking, memory loss and memory lapses.

CSu is usually treated with antipsychotics and medications like fluoxetine, a selective serotonin reuptake inhibitor (SSRI).

The FDA also has approved citalox for the treatment of CUS.

But there is a shortage of medications for CFS, and there are currently no approved treatments for the syndrome.

The condition is caused by changes in the production of serotonin, a chemical that plays a role in neurotransmission and mood regulation.

The amount of serotonin is linked directly to the severity of symptoms, and increases with age.

Symptoms may last for up to a year, and may worsen as the illness progresses.

“The serotonin deficiency is a very complex, multifactorial condition,” Dr Daphne Stott, a psychiatrist at the Cleveland Clinic, said.

She said patients often find it difficult to get adequate help.

“There are no specific treatments or medications for it,” Dr Stott said.

Related Post